# SDR SWIA2025102000807

- Difficulty date: August 7, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SCREW HOLES FROM FS 409+112 TO 409+128 HAVE CORROSION.  (C-CHECK RO 10/19/2025)REPLACED LH FLOORSILL AT FS 409+112 - FS 409+128 IAW CRJ 200 SRM 51-42-06, 51-42-21 AND REO 601R-31-1347 REV -- DATED 2025-09-01. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIGLIBLE.
